The repository is currently being upgraded to DSpace 7. Temporarily, only admins can login. Submission of items and changes to existing items is prohibited until the completion of this upgrade process.
Lipschitz stability in the lateral Cauchy problem for elasticity system
MetadataShow full item record
Cheng, Jin; Isakov, Victor; Yamamoto, Masahiro; Zhou, Qi. 2003. Lipschitz stability in the lateral Cauchy problem for elasticity system. J. Math. Kyoto Univ. Volume 43, Number 3 (2003), 475-501.
We consider the isotropic elasticity system: ρ∂2 t u − μ(Δu + ∇(∇Tu))−∇(λ∇Tu) − 3 X j=1 ∇μ · (∇uj + ∂ju)ej = 0 in Ω× (0, T) for the displacement vector u = (u1, u2, u3) depending on x ∈ Ω and t ∈ (0, T) where Ω is a bounded domain in R3 with the C2-boundary, and we assume the density ρ ∈ C2(Ω× [0, T]) and the Lam´e parameters μ, λ ∈ C3(Ω × [0, T]). We will give Lipschitz stability estimates for solutions u to the above elasticity system with the lateral boundary data u = g on ∂Ω × (0, T), ∂νu = h on Γ × (0, T) where Γ is some part of ∂Ω. Our proof is based on (1) a Carleman estimate with boundary data, (2) cut-off technique, and (3) principal diagonalization of the Lam´e system.
Open Access. Click on the link to access the article at the publisher's website.